Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The union of two Hilbert cubes meeting in a Hilbert cube need not be a Hilbert cube

Author: R. B. Sher
Journal: Proc. Amer. Math. Soc. 63 (1977), 150-152
MSC: Primary 57A20; Secondary 54F99
MathSciNet review: 0645402
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is given to verify the assertion of the title.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57A20, 54F99

Retrieve articles in all journals with MSC: 57A20, 54F99

Additional Information

PII: S 0002-9939(1977)0645402-0
Keywords: Hilbert cube, dogbone decomposition, Z-set
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia